# SDR QXEA200500460

- Difficulty date: March 10, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - VERTICAL STABILIZER HINGE PIN FOR HORIZONTAL STABILIZER HAS EVIDENCE OF CORROSION COMING FROM BEARINGS.  REPAIRED IAW REO 670-55-11-021 AND CRJ700 SRM 51-21-16.
